Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 34, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 3, 2014, 12:03 PM CDT for Monroe County, Saint Clair County, Illinois; Jefferson County, Saint Louis County, Missouri. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2014, 12:03 PM CDT (17:03 UTC)
- Expired
- Apr 3, 2014, 12:45 PM CDT
- In force
- 42 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Monroe County, IL, Saint Clair County, IL, Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 55 km from the middle of the area, began a volume at 17:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 12:06 PM CDT | HAIL 0.88 | Arnold, MO | |
| Apr 3, 12:27 PM CDT | HAIL 0.7 | Waterloo, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.1 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 440 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
056
WUUS53 KLSX 031703
SVRLSX
ILC133-163-MOC099-189-031745-
/O.NEW.KLSX.SV.W.0034.140403T1703Z-140403T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1203 PM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MONROE COUNTY IN SOUTHWEST ILLINOIS...
CENTRAL ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
NORTHEASTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
SOUTH CENTRAL ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 1245 PM CDT
* AT NOON CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANTONIA...AND
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ARNOLD...OAKVILLE...COLUMBIA...WATERLOO...MILLSTADT...FOUNTAIN...
SMITHTON...KIMMSWICK...FOSTER POND...NEW HANDOVER...WARTBURG...
BARR...FLORAVILLE...PADERBORN AND HECKER.
THIS WARNING INCLUDES MASTODON HISTORIC SITE.
THIS WARNING ALSO INCLUDES...
INTERSTATE 55 IN MISSOURI FROM EXIT 185 TO EXIT 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST
LOUIS.
&&
LAT...LON 3852 8997 3824 8995 3834 9045 3847 9045
TIME...MOT...LOC 1703Z 267DEG 35KT 3841 9040
HAIL...1.00IN
WIND...60MPH
$$
TES3 follow-up statements
195
WWUS53 KLSX 031713
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1213 PM CDT THU APR 3 2014
ILC133-163-MOC099-189-031745-
/O.CON.KLSX.SV.W.0034.000000T0000Z-140403T1745Z/
MONROE IL-ST. CLAIR IL-JEFFERSON MO-ST. LOUIS MO-
1213 PM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
ST. LOUIS...NORTHEASTERN JEFFERSON...CENTRAL ST. CLAIR AND NORTHERN
MONROE COUNTIES UNTIL 1245 PM CDT...
AT 1209 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OAKVILLE...
AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. HAIL UP TO THE SIZE OF NICKELS WAS
REPORTED AT ARNOLD AT 1206 PM CDT. LARGER HAIL CONTINUES TO
BE ANTICIPATED WITH THIS STORM.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...WATERLOO...MILLSTADT...SMITHTON...FOSTER POND...NEW
HANDOVER...WARTBURG...BARR...FLORAVILLE...PADERBORN AND HECKER.
THIS WARNING INCLUDES MASTODON HISTORIC SITE.
THIS WARNING ALSO INCLUDES...
INTERSTATE 55 IN MISSOURI FROM EXIT 185 TO EXIT 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST
LOUIS.
&&
LAT...LON 3852 8997 3824 8995 3834 9045 3847 9045
TIME...MOT...LOC 1713Z 267DEG 35KT 3841 9028
HAIL...1.00IN
WIND...60MPH
$$
TES307
WWUS53 KLSX 031723
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1223 PM CDT THU APR 3 2014
MOC099-189-031733-
/O.CAN.KLSX.SV.W.0034.000000T0000Z-140403T1745Z/
JEFFERSON MO-ST. LOUIS MO-
1223 PM CDT THU APR 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ST. LOUIS AND
NORTHEASTERN JEFFERSON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3832 9020 3847 9020 3852 8997 3824 8995
TIME...MOT...LOC 1723Z 267DEG 35KT 3842 9015
$$
ILC133-163-031745-
/O.CON.KLSX.SV.W.0034.000000T0000Z-140403T1745Z/
MONROE IL-ST. CLAIR IL-
1223 PM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ST.
CLAIR AND NORTHEASTERN MONROE COUNTIES UNTIL 1245 PM CDT...
AT 1221 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLUMBIA...
AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MILLSTADT...SMITHTON...BARR...FLORAVILLE...PADERBORN AND HECKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST
LOUIS.
&&
LAT...LON 3832 9020 3847 9020 3852 8997 3824 8995
TIME...MOT...LOC 1723Z 267DEG 35KT 3842 9015
HAIL...1.00IN
WIND...60MPH
$$
TES294 WWUS53 KLSX 031745 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1245 PM CDT THU APR 3 2014 ILC133-163-031755- /O.EXP.KLSX.SV.W.0034.000000T0000Z-140403T1745Z/ MONROE IL-ST. CLAIR IL- 1245 PM CDT THU APR 3 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ST. CLAIR AND NORTHEASTERN MONROE COUNTIES HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3832 9020 3847 9020 3852 8997 3824 8995 TIME...MOT...LOC 1723Z 267DEG 35KT 3842 9015 $$ TES
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 10:29 AM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Apr 3, 10:29 AM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1029 AM CDT Thu Apr 3 2014
.UPDATE:
Issued at 1025 AM CDT Thu Apr 3 2014
Will be expanding FFA another row of counties south, as this area
had some fairly heavy rains during the early morning hours.
Current activity should continue to roll east and expect some
lessening of areal coverage as they push east of the Mississippi.
Some of the latest meso-scale models are indicating storms
currently over SW MO and NW AR developing into SW portions of our
CWA early this afternoon, and in advance of what should be
additional storms along the cold front late this afternoon into
the evening. Have adjusted PoP trends with this thinking. Update
out ASAP.
Truett
&&
.SHORT TERM: (Through Tonight)
Issued at 233 AM CDT Thu Apr 3 2014
Rather messy ongoing convection will lead to a lower confidence
forecast thru this period. As mentioned in the prev AFD, expect
ongoing MCS to continue ewd thru sunrise and shud be on the ern
fringes of the CWA by 15z. This shud allow for some dry time
during peak heating to allow the wrmfnt to lift nwd. Of course,
this meteorologist had a similar outlook for yesterday, which did
not turn out so well.
Largest question involves timing of convection initiation this
afternoon/evening. Mid level jet streak ahead of the main trof
currently in TX is progd to reach AR/srn MO around mid-day. Many
mdl solns suggest this shud help initialize convection this
afternoon and spread it newd into srn portions of the CWA. Have
kept high chance POPs this afternoon to account for this, but
believe focus will be along the cdfnt just w of the CWA. Expect
TSRA to develop w of the CWA and move into the area late this
afternoon and thru the evening hours. Storms shud be over far ern
counties around 06z tonight and quickly move out of the CWA by
09z.
Not much has changed in thinking for storm mode, so will not go
into great detail. Initial storm mode shud be supercells which
gradually grow upscale into a QLCS. Given progd hodographs, amount
of deep layer shear, not to mention low level shear, significant
severe weather is possible this afternoon and thru at least the
evening hours. The main area of concern is the srn half of the
CWA. Further north, with rather steep lapse rates and ample shear,
still expect a threat of severe wx, but expect threat to be
focused more toward large hail.
Mdls also depict K index values in the middle to upper 30 C range,
suggesting more of a heavy rain threat as well. Do not anticipate
any changes to the going FFA, but trends will need to be
monitored.
As for temps, with the trof approaching the region today, expect
the lee cyclogenesis and the wrmfnt to push nwd this afternoon.
Have therefore trended warmer today. Trended twd the cooler MOS
tonight as the sfc ridge builds into the region.
Tilly
.LONG TERM: (Friday through Wednesday)
Issued at 313 AM CDT Thu Apr 3 2014
Large sfc ridge will move into the area behind today's system
bringing a brief period of dry and colder weather. Expect
strong/gusty wly winds on Fri.
Next focus for precip is Sun night as a system passes just se of
the CWA. Mdls have come into better agreement with development and
track of this system. Have therefore increases POPs into the
likely range for sern portions of the CWA. Mdls also suggest
precip over portions of the area as another s/w moves swd thru the
region. Expect mainly sct coverage and have kept lower chance POPs
for these showers.
Generally trended twd a mdl consensus for temps thru the period.
Only main change was to trend a little cooler on Fri night due to
a loss of cloud cover and winds becoming light.
Tilly
&&
.AVIATION: (For the 12z TAFs through 12z Friday Morning)
Issued at 643 AM CDT Thu Apr 3 2014
MCS continues to roll E-NE this morning. Outflow has produced a
W-E band of convection roughly centered on a KVIH-KSAR line which
should continue to propagate E-SE with the outflow boundary over
the next few hours, gradually pushing thunderstorm threat south of
STL metro. Meanwhile, additional elevated storms over western MO
will be lifting northeast over the next few hours, brushing KCOU
area while heading into KUIN. Expect most thunderstorm activity
affecting TAF sites to end in the 14-16z time frame, and then AMS
will begin to reset for another round of strong to possibly severe
convection this evening. Will fine-tune this threat in later
issuances.
Specifics for KSTL: Over the next several hours KSTL TAF will be
on the n fringes of the convection associated with the southward
sagging outflow boundary. Threat of thunderstorms should be ending
no later than mid morning, and there should then be several hours
of tranquil/VFR conditions while AMS begins to recover and
destabilize, setting the stage for another round of intense
convection this evening.
Truett
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH through late tonight FOR Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Jefferson MO-Lincoln MO-Moniteau MO-Montgomery MO-Osage MO-
Pike MO-St. Charles MO-St. Francois MO-St. Louis City MO-
St. Louis MO-Ste. Genevieve MO-Warren MO-Washington MO.
IL...FLASH FLOOD WATCH through late tonight FOR Bond IL-Calhoun IL-
Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
Madison IL-Marion IL-Monroe IL-Montgomery IL-Pike IL-
Randolph IL-St. Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 3, 3:40 AM CDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 340 AM CDT THU APR 3 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 340 AM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL AFFECT THE REGION THROUGH TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH A THREAT OF TORNADOES...LARGE HAIL AND DAMAGING WINDS. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR A PORTION OF THE AREA. PLEASE SEE THE WATCH PRODUCT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...RAINFALL OR FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE. TILLY
In the hours before
Special weather statement, Apr 3, 11:40 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1140 AM CDT THU APR 3 2014 MOZ065-031730- JEFFERSON MO- 1140 AM CDT THU APR 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON COUNTY UNTIL 1230 PM CDT... AT 1139 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF CEDAR HILL...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CEDAR HILL... BYRNES MILL... HIGH RIDGE... ANTONIA... BARNHART... PEVELY... HERCULANEUM... ARNOLD... DITTMER... HOUSE SPRINGS... THIS STORM WILL ALSO IMPACT GOV. DUNKLIN'S GRAVE HISTORIC SITE... MASTODON HISTORIC SITE AND SANDY CREEK COVERED BRIDGE HISTORIC SITE. THIS STORM WILL ALSO IMPACT... INTERSTATE 55 IN MISSOURI FROM EXIT 180 TO EXIT 191. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
Local storm report, Apr 3, 11:54 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1154 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN WASHINGTON 38.55N 91.01W
04/03/2014 M2.01 INCH FRANKLIN MO CO-OP OBSERVER
&&
MILLERLocal storm report, Apr 3, 11:55 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1155 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN COLUMBIA 38.95N 92.33W
04/03/2014 M3.11 INCH BOONE MO CO-OP OBSERVER
MEASURED AT SANBORNE FIELD ON CAMPUS
&&
MILLERLocal storm report, Apr 3, 11:56 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1156 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN FULTON 38.85N 91.95W
04/03/2014 M2.85 INCH CALLAWAY MO CO-OP OBSERVER
&&
MILLERLocal storm report, Apr 3, 11:57 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1157 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN HARVESTER 38.75N 90.58W
04/03/2014 M2.72 INCH ST. CHARLES MO CO-OP OBSERVER
&&
MILLERLocal storm report, Apr 3, 11:58 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1158 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN 2 NNE GRIGGSVILLE 39.73N 90.71W
04/03/2014 M2.44 INCH PIKE IL CO-OP OBSERVER
&&
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:30 PM CDT | River Flood Warning | LSX | Fayette | 5 days |
| Apr 3, 5:19 AM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 56 min |
| Apr 3, 5:23 AM CDT | Tornado Warning | LSX | Madison, Saint Clair | 37 min |
| Apr 3, 6:01 AM CDT | Tornado Warning | LSX | Clinton, Saint Clair | 29 min |
| Apr 3, 6:23 AM CDT | Tornado Warning | LSX | Clinton | 37 min |
| Apr 3, 3:16 PM CDT | Flash Flood Warning | LSX | Monroe, Saint Clair, Washington | 7 hr |
| Apr 2, 8:55 PM CDT | River Flood Warning | LSX | Lincoln | 60 hr |
| Apr 3, 2:19 AM CDT | Areal Flood Advisory | LSX | Boone, Moniteau | 3 hr |
| Apr 3, 3:06 AM CDT | Flash Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 6 hr |
| Apr 3, 4:55 AM CDT | Flash Flood Warning | LSX | Gasconade, Osage | 6 hr |
| Apr 3, 5:05 AM CDT | Severe Thunderstorm Warning | LSX | Saint Louis | 40 min |
| Apr 3, 6:15 AM CDT | River Flood Warning | LSX | Cole | 64 hr |
| Apr 3, 8:11 AM CDT | Areal Flood Advisory | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 3 hr |
| Apr 3, 8:18 AM CDT | River Flood Warning | LSX | Osage | 30 hr |
| Apr 3, 8:58 AM CDT | River Flood Warning | LSX | Monroe | 4 days |
| Apr 3, 9:11 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 49 min |
| Apr 3, 9:23 AM CDT | Areal Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 3 hr |
| Apr 3, 1:00 PM CDT | Areal Flood Warning | LSX | Boone, Moniteau | 24 hr |
| Apr 3, 1:09 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 36 min |
| Apr 3, 1:32 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Saint Louis | 43 min |
| Apr 3, 1:43 PM CDT | Flash Flood Warning | LSX | Crawford, Franklin, Gasconade, Jefferson, Washington | 8 hr |
| Apr 3, 1:54 PM CDT | River Flood Warning | LSX | Marion | 42 hr |
| Apr 3, 1:56 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 49 min |
| Apr 3, 2:45 PM CDT | Flash Flood Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 8 hr |
| Apr 3, 3:36 PM CDT | River Flood Warning | LSX | Jefferson | 4 days |
| Apr 3, 3:36 PM CDT | River Flood Warning | LSX | Franklin | 71 hr |
| Apr 3, 5:37 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 38 min |
| Apr 3, 5:48 PM CDT | Tornado Warning | LSX | Cole, Osage | 27 min |
| Apr 3, 6:06 PM CDT | Tornado Warning | LSX | Franklin, Gasconade, Osage | 24 min |
| Apr 3, 6:31 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Saint Charles, Warren | 44 min |
| Apr 3, 6:34 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis | 41 min |
| Apr 3, 6:36 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion, Monroe, Shelby | 39 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.